# SDR 2006UALA00691

- Difficulty date: April 14, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 39,851 hours, 29,405 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AFTER TAKEOFF, AUTO-THROTTLE WENT INOP, L-NAV FAILED, BOTH TRANSPONDERS FAILED, AND AFTER FURTHER CLIMBING, CABIN ALT HORN SOUNDED.  EMERGENCY DECLARED & FLIGHT DIVERTED.  LANDING GEAR SWITCH FAILED. REPLACED LANDING GEAR SWITCH S105.
